# SDR WRNA200200008

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 43,962 hours, 17,941 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Dampener
- Part number: C23005302
- Part serial: 496
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

After Take off unable to retract landing gear with system 1 or 2. Followed abnormal procedures and returned to airport. Landing normal.Corrective Action: Found L/H MLG pitch dampner at fault. R&R'd dampner I/A/W 32-11-15 Op's check satisfactory. Aircraft returned to service.
